Zerrik, E. and Boutoulout, A. and El Jai, A. (2000) Actuators and regional boundary controllability of parabolic systems. International Journal of Systems Science, 31 (1). pp. 73-82.

Full text not available from this repository.
Official URL: https://www.scopus.com/inward/record.uri?eid=2-s2....

Abstract

The purpose of this paper is to explore the boundary regional controllability concept in connection with the choice of actuators. First, we give a definition and some properties of this concept, then we concentrate on the determination of control achieving boundary regional controllability with minimum energy. We also give an important approach that leads to numerical implementation for the computation of the optimal control.

Item Type: Article
Uncontrolled Keywords: Actuators; Algorithms; Computer simulation; Optimal control systems; Problem solving, Parabolic systems, Controllability
Subjects: Computer Science
Divisions: SCIENTIFIC PRODUCTION > Computer Science
Depositing User: Administrateur Eprints Administrateur Eprints
Last Modified: 31 Jan 2020 15:46
URI: http://eprints.umi.ac.ma/id/eprint/2813

Actions (login required)

View Item View Item